# SDR DALA2019040412206

- Difficulty date: March 28, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 46,271 hours, 23,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Sticking
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHT ON WITH SWITCH IN THE ARMED POSITION. FOUND F/A EMER LIGHT SW STICKING. CYCLED. C/W OPS CK OF THE EMER LIGHTS AS PER A319 AMM 33-52. OPS CK GOOD.
